Alert archive / Wyoming / Winter Storm Warnings in 2014
Winter Storm Warning 12, NWS Cheyenne, WY
NWS Cheyenne, WY issued this winter storm warning at Apr 26, 2014, 4:11 AM MDT for 5 counties in Wyoming. It took effect at Apr 27, 2014, 3:00 AM MDT. It was in force for 18 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 26, 2014, 4:11 AM MDT (10:11 UTC)
- In effect from
- Apr 27, 2014, 3:00 AM MDT
- Expired
- Apr 27, 2014, 9:00 PM MDT
- In force
- 18 hr
- Issued by
- NWS Cheyenne, WY
Counties Albany County, WY, Carbon County, WY, Converse County, WY, Laramie County, WY, Platte County, WY
The nearest sounding before it
Riverton, WY (KRIW), launched 00:00Z, 10.2 hours before the alert went out and 264 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2875 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 14 m²/s²
- 0-3 km storm-relative helicity
- 110 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
684 WWUS45 KCYS 261011 WSWCYS URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 411 AM MDT SAT APR 26 2014 ...SPRING SNOW STORM ACROSS PORTIONS OF SOUTHEAST WYOMING LATE TONIGHT THROUGH SUNDAY... .A POTENT SPRING STORM SYSTEM WILL BRING SNOW TO THE MOUNTAINS AND HIGH VALLEYS OF SOUTHEAST WYOMING BEGINNING TONIGHT AND CONTINUING THROUGH SUNDAY EVENING. MODERATE TO HEAVY SNOW RATES WILL BE POSSIBLE AT TIMES...ESPECIALLY OVER THE SNOWY RANGE... LARAMIE RANGE...AND NEARBY FOOTHILLS. ELSEWHERE...LIGHT TO MODERATE SNOW IS EXPECTED TO THE WEST OF THE LARAMIE RANGE. WEST TO NORTHWEST WINDS WILL INCREASE SUNDAY MORNING AND WILL REMAIN STRONG THROUGH THE EVENING. TEMPERATURES MAY BE WARM ENOUGH TO MELT MUCH OF THE SNOW THAT ACCUMULATES INITIALLY...BUT THE COMBINATION OF MODERATE TO HEAVY SNOWFALL AND STRONG WINDS WILL STILL MAKE FOR DANGEROUS WINTER TRAVEL. THIS INCLUDES INTERSTATE 80 FROM RAWLINS TO CHEYENNE. WYZ105-110-115>117-262215- /O.UPG.KCYS.WS.A.0012.140427T0800Z-140428T0300Z/ /O.NEW.KCYS.WS.W.0012.140427T0900Z-140428T0300Z/ SHIRLEY BASIN-NORTH SNOWY RANGE FOOTHILLS-LARAMIE VALLEY- SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- INCLUDING THE CITIES OF...MEDICINE BOW...ARLINGTON... ELK MOUNTAIN...LARAMIE...VEDAUWOO...BUFORD...PUMPKIN VINE... HORSE CREEK...HARRIMAN...WHITAKER 411 AM MDT SAT APR 26 2014 ...WINTER STORM WARNING IN EFFECT FROM 3 AM TO 9 PM MDT SUNDAY... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A WINTER STORM WARNING FOR SNOW AND BLOWING SNOW...WHICH IS IN EFFECT FROM 3 AM TO 9 PM MDT SUNDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. * TIMING...SNOW WILL INCREASE LATE TONIGHT AND CONTINUE THROUGH SUNDAY EVENING. * TOTAL SNOW ACCUMULATIONS...3 TO 7 INCHES. * WINDS/VISIBILITIES...WEST TO NORTHWEST 30 TO 45 MPH WITH GUSTS OF 55 TO 65 MPH. VISIBILITIES WILL BE REDUCED TO ONE HALF MILE OR LESS IN BLOWING SNOW. * IMPACTS...HAZARDOUS WINTER DRIVING CONDITIONS ARE EXPECTED DUE TO SLICK...SNOW PACKED ROADS AND POOR VISIBILITIES. MOTORISTS PLANNING TRAVEL TONIGHT AND SUNDAY MAY WANT TO DELAY TRAVEL IF POSSIBLE TO AVOID THESE POOR TRAVELING CONDITIONS. THIS INCLUDES THE INTERSTATE 80 CORRIDOR FROM RAWLINS TO CHEYENNE. PRECAUTIONARY/PREPAREDNESS ACTIONS... AVOID TRAVEL IN THE WARNING AREA. IF YOU ARE PLANNING TO TRAVEL IN THE WARNING AREA...LISTEN TO THE LATEST WEATHER FORECAST AND CONSIDER TRAVELING AT ANOTHER TIME OR BY ANOTHER ROUTE. && $$ WYZ103-112-114-262215- /O.UPG.KCYS.WS.A.0012.140427T0300Z-140428T0300Z/ /O.NEW.KCYS.WS.W.0012.140427T0900Z-140428T0300Z/ NORTH LARAMIE RANGE-SIERRA MADRE RANGE-SNOWY RANGE- INCLUDING THE CITIES OF...CENTENNIAL...ALBANY...WOODS LANDING 411 AM MDT SAT APR 26 2014 ...WINTER STORM WARNING IN EFFECT FROM 3 AM TO 9 PM MDT SUNDAY... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A WINTER STORM WARNING FOR SNOW AND BLOWING SNOW...WHICH IS IN EFFECT FROM 3 AM TO 9 PM MDT SUNDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. * TIMING...SNOW WILL INCREASE LATE TONIGHT AND WILL CONTINUE THROUGH SUNDAY EVENING. * TOTAL SNOW ACCUMULATIONS...6 TO 12 INCHES...WITH HIGHER AMOUNTS OVER THE NORTH LARAMIE RANGE. * WINDS/VISIBILITIES...WEST TO NORTHWEST 30 TO 40 MPH WITH GUSTS OF 50 TO 60 MPH. VISIBILITIES WILL BE REDUCED TO ONE HALF MILE OR LESS IN BLOWING SNOW. * IMPACTS...HAZARDOUS WINTER DRIVING CONDITIONS ARE EXPECTED DUE TO SLICK...SNOW PACKED ROADS AND POOR VISIBILITIES. MOTORISTS PLANNING TRAVEL TONIGHT AND SUNDAY MAY WANT TO DELAY TRAVEL IF POSSIBLE TO AVOID THESE POOR TRAVELING CONDITIONS. OUTDOOR RECREATION MAY BECOME HAZARDOUS AS WELL SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... AVOID TRAVEL IN THE WARNING AREA. IF YOU ARE PLANNING TO TRAVEL IN THE WARNING AREA...LISTEN TO THE LATEST WEATHER FORECAST AND CONSIDER TRAVELING AT ANOTHER TIME OR BY ANOTHER ROUTE. && $$ FINCH
What forecasters said that day
The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this winter storm warning went out at Apr 25, 9:47 PM MDT, 6 hours 24 minutes earlier.
Area forecast discussion, Apr 25, 9:47 PM MDT, 6 hours 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
947 PM MDT FRI APR 25 2014
.SHORT TERM...(THIS EVENING THROUGH SUNDAY)
ISSUED AT 428 PM MDT FRI APR 25 2014
TODAY WAS FAIRLY MILD ACROSS THE CWA UNDER HIGH CIRRUS...WITH DRY
AND BREEZY CONDITIONS PREVAILING AS WELL. CANT RULE OUT A FEW
LIGHT RAIN SHOWERS OVER THE MOUNTAIN PEAKS AS A WEAK DISTURBANCE
IN SOUTHWEST FLOW MOVES OVERHEAD...BUT A DRY BOUNDARY LAYER WILL
KEEP PRECIP MINIMAL.
THE MAIN STORY FOR THE NEAR TERM WILL BE THE STRONG SPRING STORM
ON TRACK TO BRING COOLER TEMPS...RAIN AND SNOW...AND WIND TO THE
CWA THIS WEEKEND. MODELS CONTINUE TO SHOW MANY SIMILARITIES IN THE
EVOLUTION OF THE SYSTEM...BUT GFS AND ECMWF ARE THE MOST SIMILAR
WITH THE NAM A BIT FURTHER SOUTH AND EAST. TRENDED THE FORECAST
THE GFS/EC. FIRST OFF...VERY ENERGETIC AND DIFFLUENT SOUTHWEST
FLOW WILL MOVE OVERHEAD TOMORROW WITH THE LEESIDE TROUGH DEEPENING
IN THE MORNING AND LEESIDE CYCLOGENESIS OCCURRING OVER NORTHEAST
COLORADO IN THE AFTERNOON. LLVL MOISTURE ADVECTION LOOKS TO REMAIN
STRONGEST JUST EAST AND NORTH OF THE CWA AS THE SFC TROUGH
DEVELOPS...BUT LI'S LOOK TO STILL DROP TO MINUS 0 TO MINUS 2 WITH
WARM TEMPS IN PLACE ACROSS THE CWA. THEREFORE...MAINTAINED A
SLIGHT CHANCE FOR THUNDERSTORMS THROUGH THE DAY WITH THE ENERGETIC
FLOW OVERHEAD.
THE UPPER LOW WILL TREK FROM THE 4 CORNERS REGION TO WESTERN
NEBRASKA FROM 00Z/SAT THRU 18Z/SUN AND WILL BECOME A STACKED
SYSTEM THROUGH THIS TIME. THE SYSTEM WILL THEN MOVE VERY LITTLE
ONCE IT ALIGNS ON SUNDAY AFTERNOON. THE ASSOCIATED COLD FRONT WILL
SLOWLY MOVE FROM WEST TO EAST 00Z/SUN THROUGH 00Z/MON WITH STRONG
WEST TO NORTHWEST WINDS OCCURRING BEHIND THE FRONT. RAPID DEEPENING
OF THE SFC CYCLONE OVER NORTHEAST COLORADO AND WESTERN NEBRASKA
WILL PRODUCE A VERY STRONG SFC PRESSURE GRADIENT ACROSS THE CWA.
THE RESULT WILL BE A RAPID INCREASE IN SFC WINDS SUNDAY MORNING
BEHIND THE FRONT...WITH 850-700 MB WINDS IN EXCESS OF 50 KTS. GFS
IS QUITE STRONG WITH THESE LLVL WINDS...AND IS PROGGING 50 TO 70
KTS THROUGH THIS LAYER. ALTHO GFS IS LIKELY QUITE BULLISH...THE
TREND OF RAPID DEEPENING OF THE SFC CYCLONE SUGGESTS STRONG LLVL
WINDS WILL INDEED DEVELOP ACROSS THE CWA. THEREFORE...ISSUED A
HIGH WIND WATCH FOR MOST OF THE EASTERN PLAINS FOR EXPECTED STRONG
WEST TO NORTHWEST WINDS EARLY SUNDAY MORNING THROUGH SUNDAY
EVENING. THE EXCEPTION RIGHT NOW IS FOR DAWES THROUGH MORRILL
COUNTY NEBRASKA WHERE A SLIGHTLY WEAKER GRADIENT IN CLOSER
PROXIMITY TO THE SFC LOW WILL RESIDE. LATER SHIFTS WILL HAVE TO
WATCH FOR ANY SHIFT TO THE SFC LOW TRACK AND THUS INCLUSION OF
THESE COUNTIES TO THE HIGH WIND WATCH. GUSTS OF AT LEAST 60 MPH
ARE POSSIBLE FOR THE WATCH AREA...WITH THE POTENTIAL FOR STRONGER
WINDS IF THE GFS VERIFIES.
FURTHER WEST...STRONG WINDS ARE EXPECTED AS WELL...ESPECIALLY IN
THE SOUTHERN LARAMIE RANGE AND FOOTHILLS WESTWARD TO NEAR
ARLINGTON. HOWEVER...THESE HIGHER ELEVATION LOCATIONS WILL ALLOW A
HIGHER LIKELIHOOD FOR SNOW TO OCCUR IN THIS AREA SO OPTED FOR A
WINTER STORM WATCH FOR THE COMBINATION OF STRONG WINDS AND
SNOW. WILL DISCUSS THIS SNOW POTENTIAL BELOW.
REGARDING OVERALL CHANCE FOR PRECIP ACROSS THE CWA...PVA AND
DIFFLUENT FLOW ALOFT WILL ALLOW FOR STRONG BROADSCALE LIFT
THROUGH MUCH OF SUNDAY. STRONG ISENTROPIC ASCENT AND THE
DEVELOPMENT OF A TROWAL FEATURE CONTINUE TO LOOK FAVORABLE AS WELL
OVER EASTERN PORTIONS OF THE CWA SUNDAY MORNING. IN
ADDITION...LLVL FORCING ASSOCIATED WITH THE SFC CYCLONE WILL ADD
TO THE OVERALL UPWARD MOTION. PRECIPITABLE WATER VALUES IN EXCESS
OF ONE HALF INCH WILL WRAP AROUND THE CYCLONE AND BACK INTO THE
CWA THROUGH THIS TIME TO PROVIDE PLENTIFUL MOISTURE. WITH ALL
THAT SAID...CONTINUED TO BUMP UP POPS ACROSS THE CWA AS RAIN/SNOW
CHANCES LOOK VERY GOOD WITH THE COMBINATION OF STRONG LIFT AND
HIGH MOISTURE. PRECIP TYPE CONTINUES TO REMAIN THE TRICKIEST
ASPECT OF THE FORECAST...AS TEMPERATURES STILL LOOK TO REMAIN
ABOVE FREEZING ACROSS THE PLAINS UNTIL SUNDAY EVENING. THERE COULD
BE A PERIOD OF SNOW ACROSS LARAMIE COUNTY EARLY SUNDAY MORNING AS
THE WETBULB TEMP MAY DROP JUST BELOW FREEZING...AND RAIN COULD MIX
WITH SNOW DURING THIS TIME ELSE WHERE ACROSS THE PLAINS OF
SOUTHEAST WYOMING. OTHERWISE...FORECAST SOUNDINGS SUGGEST SNOW
WILL BE THE MAIN PRECIP TYPE ALONG AND WEST OF THE LARAMIE RANGE
WITH RAIN TO THE EAST THROUGH SUNDAY AFTERNOON. QPF OUTPUT FROM
THE MODELS REMAIN QUITE HIGH...AVERAGING ONE QUARTER TO ONE HALF
INCH FROM EASTERN CARBON COUNTY EASTWARD ALONG THE INTERSTATE 80
CORRIDOR...WITH UPWARDS OF AN INCH TO NORTHERN PORTIONS OF THE
CWA. AGAIN...ISSUED THE WINTER STORM WATCH FOR POTENTIAL SNOW
ACCUMULATIONS OF 6 TO 12 INCHES IN THE MOUNTAINS AND 3 TO 6 INCHES
IN THE LOWER ELEVATIONS COMBINING WITH VERY STRONG WINDS. THE
WINDS FURTHER EAST WILL COMBINE WITH A COLD RAIN...MAKING FOR A
VERY UNPLEASANT SUNDAY.
.LONG TERM...(SATURDAY NIGHT THROUGH FRIDAY)
ISSUED AT 428 PM MDT FRI APR 25 2014
PROLONGED WINDY PERIOD AHEAD IN THE LONG TERM WITH PRECIP CHANCES
JUST ABOUT EVERY DAY THROUGH MID WEEK.
STARTING OFF SUNDAY NIGHT...LOOKING AT A NEARLY VERTICAL STACKED LOW
OVER WESTERN NEBRASKA. VERY STRONG WINDS AROUND THE WEST SIDE OF
THIS LOW WITH 35-40KTS AT 850MBS AND 45-50KTS AT 700MBS. NARROW
RIBBON OF COLD AIR BEING WRAPPED AROUND THE LOW BASICALLY FROM THE
LARAMIE RANGE INTO THE PANHANDLE. 700MB TEMPERATURES OF -4 TO -6C
SUNDAY EVENING...SO TEMPERATURES ARE NOT GOING TO BE EXCEEDINGLY
COLD...BUT THE STRONG WINDS WILL MAKE IT FEEL SO.
LOW TAKES ITS SWEET TIME MOVING OUT OF WESTERN NEBRASKA. GFS HINTING
AT IT RETROGRADING BACK TO THE NORTHWEST INTO WESTERN SOUTH DAKOTA
AND POSSIBLY NORTHEASTERN WYOMING MONDAY. IF THIS HAPPENS...WE MAY
GET MORE OF A DOWNSLOPE WIND THAT COULD SHUT OFF PRECIP EAST OF THE
LARAMIE RANGE. DID DECREASE POPS SOME TO ACCOUNT FOR THIS. BAD NEWS
IF THIS HAPPENS THOUGH IS OUR WINDS ARE GOING TO INCREASE. LOOKING
AT 850MB WINDS OUT OVER THE PANHANDLE MONDAY INCREASING TO 45-50KTS
AND WE ARE GOING TO NEED WIND HEADLINES OUT THAT WAY...POSSIBLY AS
FAR WEST AS CHEYENNE.
LOW THEN BEGINS TO DROP SOUTHEAST ONCE AGAIN MONDAY NIGHT INTO
TUESDAY. STRONG WINDS CONTINUING THROUGH MUCH OF THE DAY TUESDAY. A
LITTLE COLDER TUESDAY AS 700MB TEMPERATURES DROP TO -8C. LOOKING AT
OVERNIGHT AND MORNING SNOW...CHANGING OVER TO RAINSHOWERS DURING THE
DAY.
LOW FINALLY MOVES EAST WEDNESDAY NIGHT INTO THURSDAY WITH PRECIP
CHANCES ENDING FROM WEST TO EAST. WARMER TEMPERATURES SLOW TO RETURN
AS 700MB TEMPERATURES STAY PRETTY COLD...AROUND -4 TO -6C WEDNESDAY.
ITS NOT UNTIL THURSDAY THAT WE SEE SIGNIFICANT WARMING IN THE MID
LEVELS. 700MB TEMPERATURES THURSDAY AFTERNOON RANGE FROM +4C OVER
CARBON COUNTY...TO -4C OVER THE PANHANDLE.
&&
.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z SATURDAY EVENING)
ISSUED AT 943 PM MDT FRI APR 25 2014
VFR PREVAILS...WITH ISOLATED THUNDERSTORMS SATURDAY AFTERNOON AND
EVENING PRODUCING GUSTY AND ERRATIC WINDS AND LOCALIZED MVFR AND
TURBULENCE. GUSTY WINDS AFTER DAYBREAK SATURDAY WITH WINDS BECOMING
NORTH AND WEST IN THE LATE AFTERNOON AND EVENING AFTER COLD FRONTAL
PASSAGE.
&&
.FIRE WEATHER...
ISSUED AT 428 PM MDT FRI APR 25 2014
MILD AND BREEZY CONDITIONS WILL OCCUR AGAIN ON SATURDAY MAINLY
EAST OF THE SOUTHERN LARAMIE RANGE. HUMIDITIES WILL FALL INTO THE
UPPER TEENS WITH SOUTHEAST WINDS GUSTING 20 TO 25 MPH.
ELSEWHERE...HUMIDITIES WILL REMAIN 20 PERCENT OR HIGHER. A STRONG
COLD FRONT WILL MOVE EAST ACROSS THE DISTRICT ON SATURDAY NIGHT
AND SUNDAY AND WILL BRING COOLER TEMPERATURES...A GOOD CHANCE FOR
RAIN AND SNOW...AND STRONG NORTHWEST WINDS FOR SUNDAY AND SUNDAY
NIGHT. A PROLONGED PERIOD OF COOLER TEMPS...CHANCE FOR RAIN AND
SNOW AND GUSTY NORTHWEST WINDS WILL THEN CONTINUE THROUGH MIDWEEK.
&&
.CYS WATCHES/WARNINGS/ADVISORIES...
WY...HIGH WIND WATCH FROM SUNDAY MORNING THROUGH SUNDAY EVENING FOR
WYZ101-102-108.
HIGH WIND WATCH FROM SUNDAY MORNING THROUGH SUNDAY EVENING FOR
WYZ106-107-118-119.
WINTER STORM WATCH FROM LATE SATURDAY NIGHT THROUGH SUNDAY
EVENING FOR WYZ105-110-115>117.
WINTER STORM WATCH FROM SATURDAY EVENING THROUGH SUNDAY EVENING
FOR WYZ103-112-114.
NE...HIGH WIND WATCH FROM SUNDAY MORNING THROUGH SUNDAY EVENING FOR
NEZ019-020-055-095-096.
HIGH WIND WATCH FROM SUNDAY MORNING THROUGH SUNDAY EVENING FOR
NEZ054.
&&
SHORT TERM...RJM
LONG TERM...CLAYCOMB
AVIATION...RUBIN
FIRE WEATHER...RJMHazardous weather outlook, Apr 25, 5:11 PM MDT, 11 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 511 PM MDT FRI APR 25 2014 WYZ101>119-262315- CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY- NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS- SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY- SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE- LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 511 PM MDT FRI APR 25 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL WYOMING... SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY ISOLATED THUNDERSTORMS WILL BE POSSIBLE SATURDAY AFTERNOON AND EVENING PRIOR TO THE PASSAGE OF A STRONG COLD FRONT. NO SEVERE THUNDERSTORMS ARE EXPECTED. A POTENT PACIFIC STORM SYSTEM WILL MOVE ACROSS THE REGION SATURDAY NIGHT AND SUNDAY. WIDESPREAD SIGNIFICANT MOUNTAIN SNOWFALL WILL BE POSSIBLE IN ADDITION TO ACCUMULATING SNOW FOR LOWER ELEVATIONS ALONG AND WEST OF THE LARAMIE RANGE. OVER THE SOUTHEAST WYOMING PLAINS...A MIXTURE OF RAIN AND SNOW WILL BE POSSIBLE. WINDY CONDITIONS WILL DEVELOP ALONG AND EAST OF THE LARAMIE RANGE SUNDAY AND CONTINUE THROUGH TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE REQUIRED TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE NEZ002-003-019>021-054-055-095-096-262315- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX- 511 PM MDT FRI APR 25 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY ISOLATED THUNDERSTORMS WILL BE POSSIBLE SATURDAY AFTERNOON AND EVENING PRIOR TO THE PASSAGE OF A STRONG COLD FRONT. NO SEVERE THUNDERSTORMS ARE EXPECTED. A POTENT PACIFIC STORM SYSTEM WILL MOVE ACROSS THE REGION SATURDAY NIGHT AND SUNDAY. WIDESPREAD RAIN OR A MIXTURE OF RAIN AND SNOW WILL BE POSSIBLE. WINDY CONDITIONS WILL DEVELOP SUNDAY AND CONTINUE THROUGH TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE REQUIRED TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE JAMSKI
Nearby
Winter Storm Warnings in Wyoming, 2014Every winter storm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.